MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM DISASMBLY THREADED CAP; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US RECLAIM DISASMBLY THREADED CAP; RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2975-00-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments were used during surgery with no issues.Issue was found while setting trays.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: as there was no reported failure, no confirmation of failure could occur but upon physical review of the instrument and provided photo, a damaged condition was identified.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM DISASMBLY THREADED CAP
Common Device Name
RECLAIM INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12240732
Report Number1818910-2021-16350
Device Sequence Number5097743
Product Code LXH
UDI-Device Identifier10603295156079
UDI-Public10603295156079
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-710
Device Catalogue Number297500710
Device Lot NumberNB3484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2021
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1